Ulster University Logo

Maxima of a random algebraic polynomial with means in geometric sequence

Farahmand, K, Flood, P and Hannigan, P (2004) Maxima of a random algebraic polynomial with means in geometric sequence. International Journal of Applied Mathematics, 16 (4). pp. 439-459. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8277
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:39
Last Modified:09 May 2016 10:54

Repository Staff Only: item control page